Zoloft dosage too high

Common Questions and Answers about Zoloft dosage too high

zoloft

Avatar f tn The doctor prescribed zoloft for me about a week ago but I am so scared to start taking it. Does anyone know of any known side effects please tell me.
440680 tn?1205685975 im thinking of increasing my zoloft dosage up to 100mg so maybe the fear would lessen and i could ask ashley out on a real date. i could feel comfortable again, like i used to. what should i do? any feeback would be great. thanks.
Avatar m tn I was not officially diagnosed with these problem until recently but I have always had the symptoms......My doctor suggested that I start a 50mg regimine of ZOLOFT.....After a week I started feeling better....I was able to meet new people and go into large crowded areas with no problem......It also helped with the depression issues......After two-three weeks of taking this medication I began to experience some side-effects.....Being a student the one that effected my life greatly was insomnia...
Avatar f tn Hello all, I began .25 mg of Zoloft last Saturday (eight days ago) and am wondering if anybody else can tell me their experience with the drug. I'm both an anxious and an unhealthy person, so it's difficult for me to tell what's anxiety, what's sickness, and what's the drug. A week prior to beginning the drug, I think I had a touch of the flu, which in turn triggered more anxiety. I barely got out of bed for a week.
Avatar m tn What you describe with the Zoloft is VERY run of the mill as far as start-up side effects go. I too just resumed Zoloft after years of not taking a long term (antidepressant) medication for my panic disorder, and I experienced almost exactly what you did. The feeling like I drank 3 pots of coffee, feeling VERY jittery, to the point I would tremble and shake at times.
Avatar n tn But I think the dosage of Zoloft is a big factor also. I didn't notice dosage amounts in any of the posts above. If Zoloft does cause weight gain, you'll probably notice more weight gain with higher doses.
Avatar n tn If the Zoloft doesn't seem to be working like it should then maybe you can try another SSRI. My doc offered the switch to me as well but I declined, I am just too comfy with the Zoloft.
Avatar n tn 5mg) This is my trimix dosage. I am told from other forums this is extremely high and should keep me hard for at least 2 hrs. I am suppose to go to 100 units but usually just go to 30-40 units. Still only keeps semi hard for 30 minutes or so and then another hour just fat but flacid. Not sure why such a strong dose does not work.
Avatar f tn I would recommend notifying your doctor to see if maybe you went up too high, too fast. It may be as simple as bumping your dose down to 125. See what your doc says and let us know.
Avatar f tn I am scared that the dose may be too high for me or that I have something wrong or worst!??? I know im a big anxious person and i just hope this can go away. I remember that the symptoms were a bit like that at first but wasnt when I went on 125. But since, i had anxiety and needed to get on a higher dose, im just quetionning if it still normal to have symptoms ( my body must be used to the molecule, no????) Thanks for helping me...
190885 tn?1333029491 n Overview of Zoloft Dosage The dose of Zoloft® (sertraline hydrochloride) your healthcare provider prescribes will vary, depending on a number of factors, including: •Your age •The medical condition for which you are being treated •Other medical conditions you may have •Other medications you may be taking. ****************As is always the case, do not adjust your dose unless your healthcare provider specifically instructs you to do so.
190885 tn?1333029491 Starting with high $, high powered, brand names that are diffucult to stop taking - again, not so much. Part of the rationale for doing triple drug tx (along with the higher probability of SVR) is that given a favorable IL28B and a favorable rapid response, you could shorten tx time and possibly eliminate the need for helper drugs. It's your brain stem function you're modifying. You do what makes you feel comfortable.
Avatar f tn I have a few questions. Is this a possible side effect of Zoloft? If so will it go away? If I up the dosage would it help? I am on a low dose. I feel discouraged. I have a family gathering to attend today and am so embarrassed by these tremors I just want to cry. I know my family will wonder what is going on with me. Please help. I'd appreciate any advice.
Avatar n tn The strangest withdrawl sympton I've noticed is that I'm losing my taste for cigarettes. I haven't discussed stopping the Zoloft with my psychiatrist because a) I've been too lazy to make an appointment, and b) she gives me **** for being a daily pot smoker. What should I do?
1198812 tn?1350629166 It may reasonably take a few months before a judgement can be made about if a med is working or not. I always tell people too, to exhaust ALL possibilities (including dosage increases) with ONE med before deciding to try something else. Zoloft was the first AD I ever took for my PD and it, along with therapy, gave me my life back. I went from being housebound, to back to a functioning member of society.
Avatar n tn The drug I’m referring to is specifically Ritalin not Ritalin SR (sustained release). Ritalin is made in 5, 10 or 20 mg tablets. This question involve the dosage Ritalin is prescribed. I’ve read that the average dosage for adults is 30 mg/day. I’m a 25 year old male. I weigh 220 lbs. and am 5’11”. The only other medication I’m on is 100 mg of Zoloft/day for the treatment of depression. I have no prior medical issues.
Avatar f tn Thank you, Will. I have my 16 week appt. on Wed with my liver doc. I don't know how much good it will do since she keeps telling me to just "get a grip" and "get on with life". Believe me, I'm all for that! Can too high a dose of an anti-depressant cause increased anxiety? I guess that sounds odd but I've yet to find anything about this virus and treatment that wasn't an oxymoron.
Avatar n tn I too am on 175 - 200mg of Zoloft and I admit when first starting the medication I was feeling quite dizzy and nauseated. Dosage started at 50mg, then after a week increased, and every week increased until I reached 175mg. In the past my doctor has had me on Celexa and Effexor but Zoloft seems to work the best, for me that is. Everyone is different. I waver between 175 - 200mg depending on the kind of day I'm having.
Avatar f tn hi i am on klonopin and zoloft,which seemed to help but recently my dr started increasing my zoloft and decreasing my klonopin.....can the changing of meds like that make you feel funny again? Do i have to get use to them all over again?
Avatar f tn I went to the Dr. and he said I was experiencing this because of re-starting on too high of a dosage. He told me to stop taking it, which I did. Now it's been 5 days and I feel extremely anxious still. I spoke with my Dr. and he wants to re-start me on Zoloft since it worked well for me before. I am extremely terrified to start taking it again due to the thoughts I was having this last time. Any help would be greatly appreciated. Thanks!
Avatar n tn No one knows for sure what the long-term effects of taking high doses of zoloft or any SSRI for a prolonged period of time are. Yes, these drugs have been prescribed in high doses for many years now, and thus far, research and clinical experience has not shown adverse effects. However, no one knows, and no psychiatrist can pretend to know what the long-term effects of 275mg of Zoloft are after say, a decade. Everything within reason however is acceptable.
Avatar m tn They will work for you to find the best med. It does sound like the Zoloft is too high in dosage but try it at night to see what happens. I'm sure you want to take care of this before school starts. Make an appt with the doc please. We are here if you need us.
Avatar n tn If you have the lack of emotion, it could be that your dosage is too high. As well, you might be feeling o.k. because of the medication, which is a good reason to stay on it. I weaned myself off the first time because I thought I didn't need it anymore. No feelings came rushing back. It was gradual, but more intense this time around. Maybe it felt intense because I knew what it felt like to "feel good". Anyways, after about three months of being off, I was right back on again.
990510 tn?1249242497 if the zoloft doesn't work for your anxiety ask for something different, but i still don't think the synthroid is making it worse, unless you're on too high a dosage..i was wondering that myself a few days ago when i had some bad anxiety.it's calmed down since though, i was stressed out....
Avatar f tn My doctor recently increased my dosage of Zoloft from 25mg to 50mg per day. I am nervous to start taking the higher dose because I really don't want to go through all of the side effects again! I didn't have any really serious side effects, the worst was nausea, dry mouth, and alternating insomnia and sleepyness (sp?).
Avatar f tn I just stared on Zoloft roughly a month ago...started on half a dose and then graduated to 50 mg which I have been taking 3 weeks now. I thought this would help with my anxiety but it has gotten worse over the past few days. I just thought it was me but I had a full blown panic attack yesterday-thought I was going to faint! I still have that feeling of "adrenaline" surging through my body and figured out last night it has to be the meds.